# SDR AALA2020081089005

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 32,154 hours, 13,041 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  RIGHT AFT LAVATORY SMOKE LIGHT ILLUMINATED FOR 5 SECONDS.  PERFORMED OPERATIONAL CHECK OF LAV SMOKE DETECTOR IAW AMM 26-14-00, OPS CHECKED NORMAL.
